OPIATE OVERDOSE: Mapleward ROCKED With Narcan SHOTS

SHARE!

(THUNDER BAY, ON) โ€“ย We have been spiked with tips about yet another opiate overdose happening, this time in the country side.

Advertisement

An adult male was found unresponsive after using what is suspected to be heroin/Purple Down. A 911 call was made and first responders rushed to the scene.

Once first responders arrived on scene, they assessed the situation and administered Narcan to the male. He was revived and got a ride to the Thunder Bay Regional Health Sciences Centre for further monitoring.

Narcan/Naloxone is a drug that temporarily reverses opiate overdose symptoms. Speak to your pharmacist about how you can obtain a free Narcan/Naloxone kit.

Thinking about getting sober? Reach out to the Thunder Bay Counselling Centre at 684-1880 and set up your first steps to recovery. You can also speak to the staff at the Simpson Street Overdose Prevention Site about your next steps to recovery.

Advertisement

Got a news tip? Slam our newsrooms email address atย tips@trcctb.com

SHARE!
Advertisement